Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 21, NWS Philadelphia/Mount Holly

February 26, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 26, 2010, 3:30 PM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2010, 3:30 PM EST (20:30 UTC)
Expired
Feb 27, 2010, 3:30 PM EST
In force
24 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WHUS71 KPHI 262030
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EST FRI FEB 26 2010


ANZ430-431-452>455-271000-
/O.CAN.KPHI.GL.W.0008.000000T0000Z-100226T2200Z/
/O.NEW.KPHI.SC.Y.0021.100226T2030Z-100227T2100Z/
/O.CAN.KPHI.LO.Y.0004.000000T0000Z-100226T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 PM EST FRI FEB 26 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY...
...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST SATURDAY. THE
GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN
CANCELLED. 

LOW PRESSURE CONTINUES TO PULL AWAY FROM THE REGION THIS EVENING.
AS A RESULT, GALE FORCE WINDS ARE NO LONGER OCCURRING. HOWEVER,
SEAS REMAIN ABOVE 5 FT ON THE OCEAN FRONT AND WINDS CONTINUE TO GUST
OVER 25 KT ACROSS THE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450-451-271000-
/O.CAN.KPHI.GL.W.0008.000000T0000Z-100226T2200Z/
/O.NEW.KPHI.SC.Y.0021.100226T2030Z-100227T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
330 PM EST FRI FEB 26 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST SATURDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

LOW PRESSURE CONTINUES TO PULL AWAY FROM THE REGION THIS EVENING.
AS A RESULT, GALE FORCE WINDS ARE NO LONGER OCCURRING. HOWEVER,
SEAS REMAIN ABOVE 5 FT AND WINDS CONTINUE TO GUST OVER 25 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
091 
WHUS71 KPHI 270220
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
920 PM EST FRI FEB 26 2010

ANZ430-431-450>455-271100-
/O.CON.KPHI.SC.Y.0021.000000T0000Z-100227T2100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
920 PM EST FRI FEB 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4:00 PM SATURDAY.

A STRONG AREA OF LOW PRESSURE, LOCATED NEAR THE EASTERN END OF
LONG ISLAND THIS EVENING, WILL MEANDER AROUND SOUTHERN NEW ENGLAND
AND SOUTHEASTERN NEW YORK INTO SUNDAY BEFORE MOVING OUT TO SEA.
ON THE COASTAL WATERS OF NEW JERSEY AND DELAWARE, A WESTERLY WIND
OF 15 TO 20 KNOTS IS EXPECTED FOR TONIGHT AND SATURDAY WITH GUSTS
AROUND 25 KNOTS. WAVES ON THE OCEAN WATERS SHOULD RANGE MAINLY FROM
4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
541 
WHUS71 KPHI 270833
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 AM EST SAT FEB 27 2010

ANZ430-431-450>455-272100-
/O.CON.KPHI.SC.Y.0021.000000T0000Z-100227T2100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
333 AM EST SAT FEB 27 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

A STRONG AREA OF LOW PRESSURE WILL REMAIN NEAR THE REGION TODAY
BEFORE MOVING TOWARD NEW ENGLAND ON SUNDAY.  ON THE COASTAL WATERS
OF NEW JERSEY AND DELAWARE AND DELAWARE BAY... A WESTERLY WIND OF 15
TO 20 KNOTS IS EXPECTED FOR TODAY WITH GUSTS AROUND 25 KNOTS.
WAVES ON THE OCEAN WATERS SHOULD RANGE MAINLY FROM 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
454 
WHUS71 KPHI 272030
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EST SAT FEB 27 2010

ANZ430-431-450>455-272130-
/O.CAN.KPHI.SC.Y.0021.000000T0000Z-100227T2100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 PM EST SAT FEB 27 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA
AND SHOULD REMAIN BELOW CRITERIA THROUGH SUNDAY. WINDS MAY RETURN
TO SMALL CRAFT ADVISORY CRITERIA, POSSIBLY GALE FORCE ON MONDAY,
AND SEAS WILL INCREASE AS WELL.

$$

ROBERTSON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 26, 11:31 AM EST, 3 hours 59 minutes earlier.

Area forecast discussion, Feb 26, 11:31 AM EST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1131 AM EST FRI FEB 26 2010

.SYNOPSIS...
A VERY STRONG AREA OF LOW PRESSURE CONTINUES TO IMPACT THE REGION.
BY THE WEEKEND, IT WILL FINALLY MOVE TOWARD NEW ENGLAND. BANDS OF
SNOW WILL ROTATE AROUND THE LOW AND AFFECT THE AREA THROUGH THE
AFTERNOON BEFORE ENDING. SCATTERED SNOW SHOWERS WILL LINGER INTO
TONIGHT AND EVEN INTO SATURDAY. STRONG WINDS WILL CONTINUE THIS
MORNING AND GRADUALLY DECREASE INTO THE AFTERNOON AND EVENING.
THESE WINDS WILL CAUSE BLOWING AND DRIFTING OF SNOW. HIGH PRESSURE
WILL BUILD IN FOR THE EARLY PART OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LATEST SATELLITE AND RADAR IMAGERY SHOWS THE LOW SOUTHEAST OF NYC
WITH BANDS OF SNOW ROTATING FROM NW TO SE. THE HEAVIEST BAND AT
THIS TIME EXTENDS FROM WILMINGTON, DE TO CAPE MAY, NJ.

FOR THIS UPDATE, I DID A FEW THINGS ONCE AGAIN. FIRST, I CANCELED
THE WINDS ADVISORY EVERYWHERE. WINDS ARE TOPPING OUT AT ABOUT 35
MPH, 10 MPH LESS THAN ADVISORY CRITERIA. SECOND, I EXTENDED THE
WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES UNTIL 500 PM.
ALTHOUGH SNOW WILL BE ON THE LIGHT SIDE FOR THE REST OF THE DAY (EXCEPT
FOR THE BAND ACROSS THE DELMARVA AND NJ), THE BLOWING SNOW WILL
KEEP THINGS TREACHEROUS. LASTLY, I TWEAKED SNOWFALL TOTALS.

BY EVENING, WE SHOULD JUST BE DOWN TO SOME SNOW SHOWERS.

WE RECEIVED A LOT OF QUESTIONS YESTERDAY ABOUT WHY THE SNOW
WASN'T STICKING TO THE ROADS. AIR AND GROUND TEMPERATURES WERE
RIGHT AROUND FREEZING. FOR TODAY, ALL THE TEMPS I SEE AT THIS
TIME ARE IN THE 20S, EXCEPT FOR THE LOW 30S ACROSS SUSSEX COUNTY
DELAWARE. SNOW WILL STICK MORE EFFICIENTLY TODAY EVEN WITH THE
LATE FEBRUARY SUN.

THE SNOW IS DRIER TODAY AS WELL WITH THESE COLDER TEMPERATURES.
THE REGION WILL SEE MORE BLOWING SNOW AS A RESULT COMPARED TO
YESTERDAY. WITH THE STRONG WINDS, REDUCED VISIBILITIES WILL OCCUR.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
SNOW SHOWERS WILL LINGER INTO THE NIGHT AND THE WIND WILL CONTINUE
TO DIMINISH, AGAIN WITH HIGHER POPS TO THE N.  THE LOW FINALLY
RETREATS TO SRN NEW ENG BY SUNDAY, LOSING ITS GRIP ON THE AREA, BUT
THE LARGE UPR LOW CIRCULATION WILL STILL HAVE SOME EFFECTS.  IT WILL
KEEP THINGS UNSETTLED AND SOME SNOW SHOWERS CAN NOT BE RULED OUT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE BUILDS IN FOR EARLY IN THE WEEK, BRINGING A WARMING
TREND, JUST IN TIME FOR MARCH.  HOWEVER, IT WILL BE SHORT-LIVED AS
ANOTHER UPR LOW MOVES INTO THE OH VLY AND THEN SHIFTS EWD BY TUESDAY
INTO WEDNESDAY.  AT THE SAME TIME, YET ANOTHER LOW IS FCST TO TAKE
SHAPE IN THE GLFMEX AND MOVE TO THE SERN CONUS COAST.  EXACTLY WHAT
HAPPENS FROM THERE REMAINS TO BE SEEN.  MOST MDL RUNS KEPT THE LOW
FAR ENOUGH TO THE S THAT ANY IMPACTS WOULD BE MAINLY OVER SRN AREAS.
HOWEVER, THE 26/00Z ECMWF DOES TRY TO BRING THE LOW FURTHER TO THE
N. OF COURSE, ITS A WEEK AWAY AND WAY TO SOON TO KNOW WHAT WILL
ULTIMATELY HAPPEN, BUT WITH OUR LUCK THIS WINTER, COUPLED WITH THE
TREND OF THE MDLS ALL SEASON TO EVENTUALLY MOVE N AND W WITH TIME,
THIS ONE BEARS WATCHING.  TEMPS WILL BE AOB NORMAL THROUGHOUT THE
PD.  UNFORTUNATELY, NO SIGNS OF SPRING ARE ON THE HORIZON.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SNOW CONTINUES TO SWIRL ACROSS THE FORECAST AREA THIS MORNING AS
STRONG LOW PRESSURE MOVE ACROSS NEW YORK CITY. THE SYSTEM IS GOING
THROUGH A COUNTERCLOCKWISE LOOP AND WILL EVENTUALLY MOVE OFF TO
THE NORTHEAST OVER THE WEEKEND. THE CURRENT BANDS OF MODERATE TO
HEAVY SNOW ROTATING AROUND THE SYSTEM WILL BE WEAKENING LATER
TODAY. IFR CONDITIONS WILL SLOWLY IMPROVE TO MVFR AND THEN TO VFR
LATER TONIGHT. SNOW SHOWERS AND FLURRIES WILL CONTINUE THROUGH
TONIGHT. IF ONE OF THE HEAVIER SHOWERS PASSES OVER A TAF SITE,
CONDITIONS COULD BRIEFLY LOWER, OTHERWISE VFR WILL PREVAIL. W TO
NW WINDS 20 TO 25 KT WILL GUST UP TO 30-35 KT THROUGH MIDDAY AND
THEN DIMINISH THROUGH THIS EVENING. THESE STRONG WINDS WILL CAUSE
BLOWING AND DRIFTING SNOW.

OUTLOOK...
WHILE FLURRIES AND AN ISOLATED SNOW SHOWER COULD LINGER INTO SATURDAY,
THE OVERALL PREVAILING CONDITIONS FOR THE WEEKEND SHOULD BE VFR.
HIGH PRESSURE THEN BUILDS IN FOR THE EARLY PART OF NEXT WEEK TO
CONTINUE THE VFR CONDITIONS.

&&

.MARINE...
TOOK DOWN THE STORM WARNINGS THIS MORNING AND PUT UP GALES. GUSTS
HAVE GENERALLY BEEN CLOSER TO 35-40 KT OVER THE WATERS AND WE
SHOULD SEE THOSE GUSTS START TO COME DOWN THROUGH THE AFTERNOON.
THERE MAY BE PERIODS OF BELOW GALE GUSTS, ESPECIALLY ACROSS THE
NORTHERN WATERS WHERE THEY ARE CLOSER TO THE CENTER OF THE LOW
PRESSURE SYSTEM. THE LOW WILL START WEAKENING LATER TODAY AS IT
BEGINS TO DRIFT TO THE EAST, BUT IT WILL TAKE A WHILE FOR THE
PRESSURE GRADIENT TO WEAKEN AND EVEN AFTER THE GALE FORCE WINDS
ABATE, WE WILL PROBABLY HAVE SMALL CRAFT ADVISORY CRITERIA FOR
WINDS AND OR SEAS INTO SATURDAY AT THE LEAST. THE LOW WILL HEAD
OFF TO THE NORTHEAST OVER THE WEEKEND ALLOWING HIGH PRESSURE TO
BUILD IN FROM THE WEST FOR THE EARLY PART OF NEXT WEEK. THIS WILL
KEEP WINDS AND SEAS BELOW SMALL CRAFT ADVISORY CRITERIA.

&&

.TIDES/COASTAL FLOODING...
WE WILL CONTINUE THE LOW WATER ADVISORY FOR THE LOW TIDE CYCLES
THIS AFTERNOON AND EVENING FOR THE TIDAL SECTIONS OF THE DELAWARE
RIVER AS WELL AS DELAWARE BAY AND ALONG OUR ATLANTIC COASTAL AREAS
FROM ATLANTIC COUNTY SOUTHWARD. CONFIDENCE IS GREATEST ABOUT THIS
OCCURRING IN THE DELAWARE RIVER AND BAY. CONFIDENCE IS LOWER ALONG
THE OCEAN FRONT WHERE THE RELATIVELY LOW SEA LEVEL PRESSURE AND WAVE
ACTION WILL COUNTERACT THE OFFSHORE WINDS IN LOWERING THE TIDES. THE
LOW WATER ADVISORY MIGHT HAVE TO BE EXTENDED FOR SUBSEQUENT LOW
TIDES WITH THE GREATEST CONCERN BEING DELAWARE BAY AND RIVER.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 5 PM EST THIS AFTERNOON FOR PAZ054-
     055-060>062-067>071.
NJ...WINTER STORM WARNING UNTIL 5 PM EST THIS AFTERNOON FOR NJZ001-
     007>010-012>027.
DE...WINTER STORM WARNING UNTIL 5 PM EST THIS AFTERNOON FOR DEZ001.
     WINTER WEATHER ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
     DEZ002>004.
MD...WINTER STORM WARNING UNTIL 5 PM EST THIS AFTERNOON FOR MDZ008.
     WINTER WEATHER ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
     MDZ012-015-019-020.
MARINE...LOW WATER ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ430-431-
     452>455.
     GALE WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...KRUZDLO/NIERENBERG
NEAR TERM...KRUZDLO/NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...NIERENBERG
AVIATION...MEOLA/RPW
MARINE...MEOLA/RPW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Feb 26, 11:26 AM EST, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1126 AM EST FRI FEB 26 2010

DEZ001-MDZ008-NJZ001-007>010-012>027-PAZ054-055-060>062-067>071-
271630-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1126 AM EST FRI FEB 26 2010

...WINTER STORM WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR SNOW REPORTS.

DEZ002>004-MDZ012-015-019-020-271630-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
1126 AM EST FRI FEB 26 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR SNOW REPORTS.

ANZ430-431-452>455-271630-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1126 AM EST FRI FEB 26 2010

...GALE WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...LOW WATER ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR SNOW REPORTS.

ANZ450-451-271630-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
1126 AM EST FRI FEB 26 2010

...GALE WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR SNOW REPORTS.

In the hours before

Special weather statement, Feb 26, 1:57 PM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 PM EST FRI FEB 26 2010

NJZ001-007>010-012>015-020-026-PAZ055-062-069-262030-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-OCEAN-COASTAL OCEAN-
MONROE-NORTHAMPTON-BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
TRENTON...JACKSON...LONG BEACH ISLAND...STROUDSBURG...BETHLEHEM...
EASTON...DOYLESTOWN
157 PM EST FRI FEB 26 2010

...SNOW SQUALLS WITH ISOLATED THUNDER MOVING ACROSS THE REGION...

AT 1:55 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG WITH
SURFACE REPORTS WERE TRACKING SNOW SQUALLS. THESE SQUALLS ARE
ROTATING AROUND THE WESTERN SIDE OF A STORM SYSTEM THAT IS LOCATED
JUST SOUTH OF WESTERN LONG ISLAND.

THE CONDITIONS WITHIN THESE SQUALLS WILL RAPIDLY CHANGE WITH
A BURST OF MODERATE TO HEAVY SNOW EXPECTED WITH UP TO AN INCH OF
ACCUMULATION ALONG WITH GUSTY WINDS. THE VISIBILITIES WILL
QUICKLY BE REDUCED TO NEAR ONE QUARTER OF A MILE WITHIN THE
INDIVIDUAL SQUALLS. THE GUSTY WESTERLY WINDS WILL ALSO PRODUCE
AREAS OF BLOWING AND DRIFTING SNOW ESPECIALLY IN OPEN AREAS. IN
ADDITION, ISOLATED THUNDER AND LIGHTNING CAN OCCUR WITH SOME OF
THE MORE INTENSE SNOW SQUALLS.

IF TRAVELING THIS AFTERNOON, BE PREPARED FOR RAPIDLY CHANGING
WEATHER AND ROAD CONDITIONS IN AND AROUND THESE SNOW SQUALLS.

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 4:34 AM ESTWinter Weather AdvisoryPHICaroline, Kent, Queen Anne's, Talbot11 hr

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.